Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 109, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 18, 2008, 9:26 PM CDT for Clarke County, Monroe County, Washington County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2008, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 18, 2008, 10:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Monroe County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 94 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 6:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1960 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 190228
SVRMOB
ALC025-099-129-190315-
/O.NEW.KMOB.SV.W.0109.080419T0226Z-080419T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
926 PM CDT FRI APR 18 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MONROEVILLE...
SOUTHEASTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
EAST CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 1015 PM CDT
* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ALMA TO CARLTON TO
TOINETTE...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF
GROVE HILL TO 18 MILES SOUTHEAST OF CHATOM...AND MOVING EAST AT 30
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GAINESTOWN AND CHOCTAW BLUFF BY 935 PM CDT...
GAINESTOWN AND CARLTON BY 940 PM CDT...
BARLOW BEND BY 945 PM CDT...
CLAIBORNE BY 950 PM CDT...
PERDUE HILL...MT PLEASANT...ELISKA AND CHRYSLER BY 955 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR THE WARNED
AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
LAT...LON 3156 8731 3129 8746 3131 8772 3131 8779
3133 8780 3131 8782 3133 8806 3139 8796
3155 8788
TIME...MOT...LOC 0226Z 261DEG 27KT 3150 8775 3139 8782
3134 8795
$$2 follow-up statements
000
WWUS54 KMOB 190244
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
944 PM CDT FRI APR 18 2008
ALC129-190254-
/O.CAN.KMOB.SV.W.0109.000000T0000Z-080419T0315Z/
WASHINGTON AL-
944 PM CDT FRI APR 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...
THE THUNDERSTORM HAS MOVED INTO CLARKE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWESTERN ALABAMA AND
NORTHWEST FLORIDA.
LAT...LON 3156 8731 3129 8746 3131 8779 3133 8780
3132 8782 3133 8787 3139 8785 3153 8778
TIME...MOT...LOC 0244Z 261DEG 27KT 3151 8762 3141 8769
3136 8779
$$
ALC025-099-190315-
/O.CON.KMOB.SV.W.0109.000000T0000Z-080419T0315Z/
MONROE AL-CLARKE AL-
944 PM CDT FRI APR 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CLARKE AND SOUTHWESTERN MONROE COUNTIES...
AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BARLOW BEND TO GAINESTOWN TO
CARLTON...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BARLOW BEND BY 950 PM CDT...
CLAIBORNE...MT PLEASANT AND ELISKA BY 955 PM CDT...
PERDUE HILL BY 1000 PM CDT...
MANISTEE AND HOMEWOOD BY 1005 PM CDT...
MEXIA BY 1010 PM CDT...
WEST MONROEVILLE AND FRISCO CITY BY 1015 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL
MIDNIGHT. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3156 8731 3129 8746 3131 8779 3133 8780
3132 8782 3133 8787 3139 8785 3153 8778
TIME...MOT...LOC 0244Z 261DEG 27KT 3151 8762 3141 8769
3136 8779
$$000
WWUS54 KMOB 190300 RRA
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1000 PM CDT FRI APR 18 2008
ALC025-099-190315-
/O.CON.KMOB.SV.W.0109.000000T0000Z-080419T0315Z/
MONROE AL-CLARKE AL-
1000 PM CDT FRI APR 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CLARKE AND CENTRAL MONROE COUNTIES...
AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PERDUE HILL TO BARLOW BEND
TO HOMEWOOD...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PERDUE HILL BY 1005 PM CDT...
MANISTEE AND HOMEWOOD BY 1010 PM CDT...
MEXIA...WEST MONROEVILLE...MEGARGEL AND 8 MILES WEST OF FRISCO CITY
BY 1015 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR THE WARNED
AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
LAT...LON 3156 8731 3148 8736 3146 8736 3143 8739
3136 8741 3136 8742 3134 8743 3136 8774
3153 8760
TIME...MOT...LOC 0300Z 261DEG 27KT 3152 8752 3142 8759
3138 8767
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:00 PM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Apr 18, 4:00 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT FRI APR 18 2008
UPDATED PFM FOR WAYNESBORO DUE TO TORNADO WATCH UNTIL 1000 PM. THE
WATCH IS IN EFFECT FOR OUR MISSISSIPPI COUNTIES. EXPECT THE LINE OF
STORMS TO QUICKLY WEAKEN AFTER SUNSET AS THEY NEAR THE ALABAMA-
MISSISSIPPI STATE LINE.
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...LATEST SURFACE ANALYSIS
SHOWS COLD FRONT ACROSS WESTERN MISSISSIPPI TO NEAR NEW ORLEANS. A
LARGE AREA OF SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT WAS BEING
PUSHED EAST BY A SHORT WAVE THAT WAS PIVOTING AROUND A LARGE 500H
LOW OVER MISSOURI. EXPECT THE MAIN AREA OF RAIN TO MOVE INTO THE
WEST PART OF CWA BY LATE AFTERNOON AND ACROSS MOST OF THE CWA
SHORTLY AFTER MIDNIGHT. WILL LEAVE IN LIKELY POPS FOR THIS EVENING
ACROSS MOST OF THE AREA. A STRONG CAP REMAINS IN PLACE ACROSS THE
AREA AND ANY WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. THE AREA
OF PRECIPITATION IS EXPECTED TO WEAKEN EVEN MORE AFTER SUNSET. THE
FRONT SHOULD MOVE THROUGH THE FORECAST AREA OVERNIGHT AND PUSH EAST
OF THE AREA SHORTLY AFTER SUNRISE. WILL LEAVE IN A SMALL CHANCE OF
MORNING PRECIP ACROSS THE EAST PORTIONS OF THE AREA DUE TO ANY
SHOWERS THAT MAY REMAIN. HIGH PRESSURE WILL BUILD ACROSS THE AREA
SATURDAY AND REMAIN NEAR US FOR THE NEXT FEW DAYS. DRIER AIR WILL
FILTER IN BEHIND THE FRONT SATURDAY THROUGH SUNDAY. WILL SEE NEAR
NORMAL TEMPS FOR THIS TIME OF YEAR BEHIND THE FRONT (MOB 79/57 AND
PNS 78/59).
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...A WEAK FRONT WILL PASS NORTH OF
THE FORECAST AREA ON MONDAY BRINGING A SLIGHT CHANCE OF PRECIP TO
PART OF THE AREA. HIGH PRESSURE WILL REMAIN NEAR THE AREA THROUGH
MUCH OF THE EXTENDED PERIOD. ANOTHER SURFACE LOW AND ACCOMPANYING
FRONT DEVELOPS OVER TEXAS AND SLOWLY STARTS MOVING EAST AROUND THE
MIDDLE OF THE WEEK. CHANCES OF PRECIP WILL INCREASE ON
FRIDAY...HOWEVER THE FRONT IS A SLOW MOVER AND MOST OF THE WEEK WILL
BE DRY.
&&
.MARINE...A FRONT WILL CROSS ALABAMA AND WESTERN FLORIDA PANHANDLE
WATERS TONIGHT THROUGH THE OVERNIGHT HOURS. WEAK TO MODERATE
OFFSHORE FLOW WILL FOLLOW SATURDAY...BUT WILL WEAKEN THROUGH SUDNAY
AS HIGH PRESSURE MOVES OVER THE AREA. HIGH PRESSURE WILL MOVE EAST
OF THE AREA LATE SUNDAY THROUGH SUNDAY NIGHT..WITH ONSHORE FLOW
RETURNING. SOUTHEAST TO SOUTHERLY FLOW IS EXPECTED TO LAST THROUGH
THE REST OF THE FORECAST.
&&
.FIRE WEATHER...A COLD FRONT WILL PASS THROUGH THE FORECAST AREA
TONIGHT BRINGING SHOWERS AND THUNDERSTORMS TO MOST OF THE AREA.
RELATIVE HUMIDITIES COULD BE A PROBLEM ACROSS NORTHWEST FLORIDA ON
BOTH SATURDAY AND SUNDAY AS VALUES COULD FALL BELOW 35 PERCENT.
WINDS SHOULD STAY BELOW 15 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 78 51 82 / 70 10 05 05
PENSACOLA 59 76 56 80 / 60 20 05 05
DESTIN 62 73 59 77 / 60 30 05 05
EVERGREEN 52 75 47 82 / 60 10 05 05
WAYNESBORO 46 76 47 82 / 80 05 05 05
CAMDEN 51 74 47 81 / 80 10 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
01/16Hazardous weather outlook, Apr 18, 5:55 AM CDT, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT FRI APR 18 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-191200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ALONG AREA BEACHES...A MODERATE RISK OF RIP CURRENTS EXISTS TODAY DUE TO INCREASED SOUTHERLY WINDS. MODERATE TO STRONG ONSHORE WINDS MAY RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. A COLD FRONT WILL APPROACH THE GULF COAST TONIGHT WITH SHOWERS AND THUNDERSTORMS EXPECTED TO IMPACT THE AREA LATE THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE THUNDERSTORMS COULD BE SEVERE LATE THIS AFTERNOON AND THIS EVENING AS THEY MOVE EASTWARD INTO SOUTHEAST MISSISSIPPI...EXTREME SOUTHWESTERN ALABAMA...AND THE NORTHWESTERN FLORIDA PANHANDLE. STAY TUNED FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE ON THE THUNDERSTORMS MOVING THROUGH LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS AN INCREASED RISK OF WILDFIRES ON SUNDAY OVER THE INLAND PORTION OF THE NORTHWEST FLORIDA PANHANDLE. OUTSIDE OF A SMALL CHANCE OF THUNDERSTORMS MONDAY...NO OTHER FORMS OF HAZARDOUS WEATHER ARE ANTICIPATED THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED MAINLY LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 18, 5:36 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 536 PM CDT FRI APR 18 2008 MSZ067-075-076-182330- PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 536 PM CDT FRI APR 18 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER PERRY...GREENE AND WAYNE COUNTIES... AT 533 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTHEAST OF TALLAHALA...AND MOVING NORTHEAST AT 50 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... RHODES...RICHTON...MULBERRY...STRENGTHFORD...SMITHTOWN...CLARA AND WAYNESBORO THROUGH 630 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 45 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST MISSISSIPPI.
Special weather statement, Apr 18, 7:19 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 719 PM CDT FRI APR 18 2008 MSZ067-076-190115- GREENE-WAYNE- 719 PM CDT FRI APR 18 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GREENE AND WAYNE COUNTIES... AT 717 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 10 MILES WEST OF SAND HILL...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SAND HILL...AVERA...BOTHWELL...PIAVE AND SMITHTOWN THROUGH 815 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST MISSISSIPPI.
Local storm report, Apr 18, 8:15 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CDT FRI APR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST AVERA 31.30N 88.74W
04/18/2008 E70.00 MPH GREENE MS COUNTY OFFICIAL
ESTIMATED WIND GUST OF 70 MPH AND HAIL OF UNKNOWN SIZE IN
AVERA.
&&
DLLocal storm report, Apr 18, 9:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
922 PM CDT FRI APR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 1 SE FRUITDALE 31.33N 88.39W
04/18/2008 WASHINGTON AL STORM CHASER
TWO PINE TREES WERE SNAPPED ALONG US HIGHWAY 45 SOUTH OF
FRUITDALE. TIME ESTIMATED.
&&
DLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:55 PM CDT | Tornado Warning | MOB | Washington | 50 min |
| Apr 18, 8:39 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 51 min |
| Apr 18, 8:46 PM CDT | Flash Flood Warning | MOB | Washington | 3 hr |
| Apr 18, 9:16 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 44 min |
| Apr 18, 10:12 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 48 min |
| Apr 18, 10:35 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.